Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Why i am getting heart cavity movement with anxiety feeling ?

At times I feel there is a movement within the blood vessels near the heart within the chest cavity and I have this anxiety feeling that always goes with it. I have a mild Blood Pressure for which I take 5mg of Felodipine and 80mg of DIOVAN as well as 75mg (low -level aspirin ). I get worried. I shall be 70 on March 2 2011
Asked On : Sat, 15 Jan 2011
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to Healthcare Magic Forum

How long have you been having this complaint? Is there a change in frequcny or duration of this symptom? have your cheked your BP lately?
Palpitation can be due to various causes like anxiety, disease of the heart valve, thyroid disease, etc. See a doctor personally and do the adviced tests to rule out any other condition. (besides your hypertension)
Answered: Sat, 15 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor